# SDR SWAA2022011704084

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD GALLEY AREA FLOOR BOARD PANEL 221DF; OUTBOARD EDGE UPPER SURFACE REPAIR PLIES ARE DELAMINATED AS MARKED. / REPAIRED PASSENGER CABIN FWD GALLEY AREA FLOORBOARD PANEL 221DF IAW B737 SRM 53-00-50-2R-1 REPAIR 1 REV. 61 - 10MAR2017 AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL REV. 61 - 10MAR 2017
